| Model Number |
MMT-751NAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pump passed the displacement test but motor error alarm during the basic occlusion test due to loose drive support disk.Unable to perform the occlusion, prime/a33 and excessive no delivery alarm due to motor error alarm.Motor passed motor test.(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had pump error alarm.Customer was able to clear the alarm and was able to complete rewind.Customer reported that the drive support cap appeared to be normal.Self test, displacement test and manual prime were successful.No harm requiring medical intervention was reported.The device will not be returned for analysis.